Ask a Pharmacist Expert Forum
how to taper of ativan
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
how to taper of ativan
i have been on ativan for four weeks would like to know how to taper off the ativan.
Discussion is closed
Cancel
1 Answers
Page 1 of 1
639831 tn?1223066680
Do not taper off your medication without first discussing it with your physician. He or she can suggest the proper tapering schedule for you.
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank